# SDR YENA2024122301583

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 30,315 hours, 9,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#165, BOS-RSW.  FUME EVENT INBOUND CREW REPORTED OIL FUME SMELL FROM DESCENT APPROX 11,000 FT UNTIL ENGINE SHUTDOWN MID CABIN TO FWD CABIN ( APU SYSTEM ).
